# SDR ASOA201912247139

- Difficulty date: December 19, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N11544
- Make and model: Emb EMB-145LR
- Aircraft serial: 145557
- Aircraft time: 38,454 hours, 30,615 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 14529426004
- Condition: Cracked
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C CHECK,   DISCOVERED THE RT ENGINE UPPER FORWARD PYLON YOKE CRACKED.  REMOVED AND REPLACED YOKE FITTING. AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.
